# SDR REXA2020012860129

- Difficulty date: January 16, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N296PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15296
- Aircraft time: 15,000 hours, 10,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318259
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AWR; [ TASK R53520 STEP 7 ]; INITIAL INSPECTION: CORROSION ON MID CAP ANGLE IN STA. FS= 310 TO FS= 349 AND 41LBL AT MAIN ENTRANCE DOOR LOWER SILL, FWD WET AREA. (W1) (CPAX)                                      
""CORROSION LEVEL 2.  MID CAP ANGLE IN STA. FS= 310 TO FS= 349 AND 41LBL AT MAIN ENTRANCE DOOR LOWER SILL, FWD WET AREA WAS REPLACED  PER CRJ/900 SRM 51-41-02-001-001-A01 PAR 6                                    
"
